# SDR 05FDEA04359

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP LOWER SKIN DENT AT XFS 674, 22" FROM TRAILING EDGE IS OUT OF LIMITS.  REPAIRED SKIN IAW DC-10 SRM 57-10-00 FIG 85 VOL I.  SEE FEDEX NONROUTINE NR N00599 OF WORK ORDER 00031297.
